# SDR CA980928014

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 24Q2395
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 20,290 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PORT HYDRAULIC FLOW LIGHT CAME ON FOLLOWED BY THE STANDBY LIGHT.  EMERGENCY DECLARED AND A SAFE LANDING CARRIED OUT.  PORT HYDRAULIC PUMP LINE CHAFED THROUGH ON THE EDGE OF THE GENERATOR BRUSH COVER ALLOWING A MASSIVE HYDRAULIC LEAK.  REPLACED.  PART TC:  21,649.
